Article citationsMore>>

A. M. A. El-Sayed and E. O. Bin-Taher, “A Nonlocal Problem of an Arbitrary (Fractional) Orders Dif-ferential Equation,” Alexandria Journal of Mathematics, Vol. 1, No. 2, 2010, pp. 1-7.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.